I have a feeling that the xanax made you sleepy. Though I have never taken cymbalta so I don't know for sure. Maybe a combination of the two with you taking an extra xanax. I take xanax too. I have had it make me sleepy before. I would suggest next time don't take the extra xanax before you have to drive somewhere.
There are a lot of people on here who take cymbalta. So you should get better advice than I can give. I do know though that it takes a couple of weeks for the side effects to go away. And six to eight weeks before it reaches it's full potential. So be patient with that.
I hope that it works well for you.
We also have a fabulous Anxiety and Panic forum if you ever feel like taking a look. You might get some responses over there that you don't get here.
Here's hoping that you feel better and can keep your anxiety at bay. Do keep posting, oh and welcome to the forum.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression, allergies